English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Probabilistic solutions to ordinary differential equations as nonlinear Bayesian filtering: a new perspective

MPS-Authors
/persons/resource/persons204035

Kersting,  H.
Max Planck Research Group Probabilistic Numerics, Max Planck Institute for Intelligent Systems, Max Planck Society;

/persons/resource/persons84387

Hennig,  P.
Max Planck Research Group Probabilistic Numerics, Max Planck Institute for Intelligent Systems, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Tronarp, F., Kersting, H., Särkkä, S., & Hennig, P. (2019). Probabilistic solutions to ordinary differential equations as nonlinear Bayesian filtering: a new perspective. Statistics and Computing, 29(6), 1297-1315. doi:10.1007/s11222-019-09900-1.


Cite as: http://hdl.handle.net/21.11116/0000-0006-D57C-F
Abstract
There is no abstract available